# SDR KY7A20130304001

- Difficulty date: February 27, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N276CA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC276
- Aircraft time: 21,920 hours, 33,438 cycles
- Engine: Garrtt TPE33110UA
- Engine time: 24,286 hours, 27,865 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89356117
- Part serial: 1109564
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW REPORTED THAT AFTER DEPARTING, THEY EXPERIENCED A MOMNENTARY "SURGE" OF E1 TORQUE ON CLIMBOUT AT 12000 FT MSL, FOLLOWED BY STABILIZATION OF ENGINE OPERATION.  MX ADVISED PILOT TO RETURN TO DEPARTURE. RE-ROUTED. ON FINAL APPROACH, PILOT WAS UNABLE TO REDUCE POWER TO FLIGHT IDLE (DID NOT RESPOND TO POWER LEVER MOVEMENT) AND SHUT THE ENGINE DOWN AS A PRECAUTION.  ACFT LANDED WITHOUT INCIDENT.  MX  RAN ENGINE WITH NO ANOMOLIES.  FCU RIGGING WAS CHECKED AND MINOR ADJUSTMENTS WERE MADE. AFTER ADDITIONAL SATISFACTORY GROUND RUNS WERE PERFORMED, A FUNCTIONAL CHECK FLIGHT WAS CONDUCTED. THE ENGINE OPERATED NORMALLY THROUGH THE DEPARTURE PHASE OF FLIGHT BUT THE PILOT  REPORTED THAT THE ALTHOUGH THERE WAS NONE OF THE REPORTED SURGING OR LACK OF ENGINE CONTROL, THE ENGINE RESPONDED SLUGGISHLY TO POWER LEVER INPUT AT ALTITUDE. THE ACFT RETURNED AND THE FCU WAS REPLACED.  OPEN
